Ok.... I'm sorry to be too graphic, but since I'm one month out from the hospital and my pulmonary embolism- I just started my period a few days ago. I've had a history of endometriosis with heavy cramping and flow, but this seems to be much worse with the warfarin. If "things" don't slow down.... I will call my primary care doctor tomorrow. I'm hoping when I lay down to sleep- it will get better. The first few days were not bad, but day 3 (today) has been real challenge. Of course, it doesn't help that I'm also battling anemia!? Taking ferrous sulfate 3x per day to get my hemoglobin and hemotocrit levels up...thx
Posts You May Be Interested In
Hi all,I have not been on here in a while. Everything is going ok with my recovery. However I need to know if some people out there have developed varicose veins post pe on the top left hand side of their chest where the chest meets the shoulder. Also the shoulder and the top part of the left arm.I never had veins showing or visible before I had the bi latteral pe but post pe ya I have them...
I have a problem with dissasociating while idealizing my boyfriend with another woman. I picture him happy with her because everything seems so out of place with him and I. It just seems it's not meant to be. We fight over stupid things, he's older and thereby more mature, more advanced intellectually and I make a lot of mistakes and he gets frustrated. I am not too bright either. At least not in...